# SDR A6WA200640399

- Difficulty date: December 1, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 8,166 hours, 7,504 cycles
- Engine: Ge CF343B1
- System (JASC): 2620 · Extinguishing System
- Part: Isolation Valve
- Condition: Leaking
- Location: Fire Bottle
- Part time: 9,151 hours, 8,200 cycles
- Component: Fire Bottle
- Component part number: 365000183
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW MASTER CAUTION MESSAGE ILLUMINATED.  REMOVED AND REPLACED LT CARGO FIRE BOTTLE, FOUND BOTTLE WAS THERMALLY DISCHARGED, CAUSED BY A LEAK ON THE 10TH STAGE ISOLATION VALVE CLAMP, TIGHTENED CLAMPS, NO LEAKS, REF AMM.  (K)
